Orthogonal Generalized (sigma,tau)- Derivations of Semiprime Gamma Rings

Durna H. , Gölbaşı Ö.

East Asian Math. J., vol.23, no.2, pp.197-206, 2007 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 23 Issue: 2
  • Publication Date: 2007
  • Title of Journal : East Asian Math. J.
  • Page Numbers: pp.197-206


The purpose of this paper is to show some results of M. Bresar and J. Vukman concerning orthogonal derivations of semiprime rings in [3] for (σ,τ)−derivations and generalized (σ,τ)−derivations in Γ−rings.